# SDR N6WA2015080601

- Difficulty date: August 6, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 28,292 hours, 20,475 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR SQUEALS IN FLIGHT.  CLEANED & LUBED MAIN CABIN DOOR SEAL IAW AMM 12-20-52.
